# SDR CALA2014050290947

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 52,653 hours, 21,132 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAVATORY & CARGO SMOKE DETECTION FAULT UPPER ECAM DISPLAYED.  REPLACED SCDU, NO HELP.  REPLACED AFT CARGO PIT SMOKE DETECTOR 3WH, TEST OK IAW AMM 26-16-00 & AMM 26-17-00, TESTED OK.
